# SDR SWAA053334

- Difficulty date: October 24, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 63,749 hours, 60,466 cycles
- Engine: Ge CFM56*
- Engine time: 47,655 hours, 43,831 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Eng Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN FOR APROX 5 MINUTES DURING CLIMB.  FOUND NR 2 ENGINE OIL LEAK AT NR 3 OIL BEARING SEAL.  MX FERRY TO MDW AND REMOVED AND REPLACED NR 2 ENGINE PER MM.
